# SDR IPXA12M75577

- Difficulty date: September 4, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  RIGHT HORIZONTAL L/E, SKIN DAMAGED.  REPAIRED IAW EA 011-5510-01-A4222 I/R, EO MD11-5510-48705-A.
